# SDR 08FDEA00679

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Part number: A4987040000600
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE EXHAUST PIPE IS CRACKED AND TORN APPROXIMATELY 6 FT INSIDE THE TAILCONE AT THE 6 O'CLOCK POSITION.   REPLACED APU EXHAUST MUFFLER WITH A NEW EXHAUST MUFFLER IAW REF 49-81-15-4.
